Open Access
Translator Disclaimer
2013 Generalized Hyers-Ulam Stability of Quadratic Functional Inequality
Hark-Mahn Kim, Kil-Woung Jun, Eunyoung Son
Abstr. Appl. Anal. 2013(SI58): 1-8 (2013). DOI: 10.1155/2013/564923

Abstract

We establish the general solution of the functional inequality f x - y + f y - z + f x - z - 3 f x - 3 f y - 3 f z f x + y + z and then investigate the generalized Hyers-Ulam stability of this inequality in Banach spaces and in non-Archimedean Banach spaces.

Citation

Download Citation

Hark-Mahn Kim. Kil-Woung Jun. Eunyoung Son. "Generalized Hyers-Ulam Stability of Quadratic Functional Inequality." Abstr. Appl. Anal. 2013 (SI58) 1 - 8, 2013. https://doi.org/10.1155/2013/564923

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.39054
MathSciNet: MR3129351
Digital Object Identifier: 10.1155/2013/564923

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top